# SDR ASOA2013102809262

- Difficulty date: September 21, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,922 hours, 22,120 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET TRANSITION FAIRING AND UNDERLYING STRUCTURE DAMAGE CAUSED BY GROUND TUG STRIKE.   R & R LT LENS CLOSING SPAR AND LT WINGLET TRANSITION PANEL IAW SRM 51-42-20-001-001 A01.  THIS IS A MAJOR REPAIR.  REMOVED THE DAMAGED LT LENS CLOSING SPAR IAW SRM 51-42-20-001-001-A01. STARTED LOCATING AND DRILLING THE REPLACEMENT LENS CLOSING SPAR IAW SRM 51-40-11-001-001-A01.  REMOVED THE LT WINGLET TRANSITION PANEL IAW SRM 51-42-20-001-001-A01.  LOCATED AND DRILLED OF THE LENS CLOSING SPAR IAW SRM 51-40-11-001-001-A01.  INSTALLED THE LENS CLOSING SPAR IAW SRM 51-42-20-001-001-A01, 51-42-20-00-001-001 AND DWG CC670-15115, REV A.
